A note on the p->q norms of 2-positive maps. / Audenaert, K.M.R.

In: Linear Algebra and Its Applications, Vol. 430, No. 4, 2009, p. 1436-1440.

Research output: Contribution to journalArticlepeer-review

Published

Standard

A note on the p->q norms of 2-positive maps. / Audenaert, K.M.R.

In: Linear Algebra and Its Applications, Vol. 430, No. 4, 2009, p. 1436-1440.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Audenaert KMR. A note on the p->q norms of 2-positive maps. Linear Algebra and Its Applications. 2009;430(4):1436-1440.

Author

Audenaert, K.M.R. / A note on the p->q norms of 2-positive maps. In: Linear Algebra and Its Applications. 2009 ; Vol. 430, No. 4. pp. 1436-1440.

BibTeX

@article{29c5805ebf2c411693d9a85ebc59e565,
title = "A note on the p->q norms of 2-positive maps",
author = "K.M.R. Audenaert",
year = "2009",
language = "English",
volume = "430",
pages = "1436--1440",
journal = "Linear Algebra and Its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "4",

}

RIS

TY - JOUR

T1 - A note on the p->q norms of 2-positive maps

AU - Audenaert, K.M.R.

PY - 2009

Y1 - 2009

M3 - Article

VL - 430

SP - 1436

EP - 1440

JO - Linear Algebra and Its Applications

JF - Linear Algebra and Its Applications

SN - 0024-3795

IS - 4

ER -